# SDR C77A268359

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 5,124 hours, 2,974 cycles
- Engine: Ge CF348E5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT RI DOOR WILL NOT ILLUMINATE. FOUND WIRE CONNECTOR AT WIRE NR W10204467-20 WITH PUSHED BACK PIN.  RESECURRED PIN IN CONNECTOR.  PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-50-1. ALL SIGNS CK GOOD.
